# SDR DALA2020010600064

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 79,384 hours, 14,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK-FOUND CORROSION ON SEAT TRACK STA1440-1480 RBL55, REFER TO CPCP TASK 53-646-00 THE CORROSION ON SEAT TRACK AT STA1440-1480 RBL55 REMOVED AND MEASURED THE CLEANUP DEPTH IN BOTTOM IS 0.060",ALLOWABLE DAMAGE IS 0.030" FOUND OUT OF LIMIT AS PER B767-400 SRM 53-00-52 ALLOWABLE DAMAGE 1 RELEASE 58.00 09/05/2019.REPAIRED THE SEAT TRACK AS PER PRI 583578-14 REV.0.THE PRI 583578-14 REV.0 COMPLETED AND COMPARED WITH ER/A 583578-14 REV.ORIGINAL. ASSOCIATED ER/A 14-583578 ADDED FOR AC 1812 (1433162)
